Advanced

Burchnall-Chaundy theory for q-difference operators and q-deformed Heisenberg algebras

Larsson, Daniel LU and Silvestrov, Sergei LU (2003) In Journal of Nonlinear Mathematical Physics 10(Suppl. 2). p.95-106
Abstract
This paper is devoted to an extension of Burchnall-Chaundy theory on the interplay between algebraic geometry and commuting differential operators to the case of q-difference operators.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Nonlinear Mathematical Physics
volume
10
issue
Suppl. 2
pages
95 - 106
publisher
Bokförlaget Atlantis
external identifiers
  • wos:000186474700008
  • scopus:84887217285
ISSN
1402-9251
DOI
10.2991/jnmp.2003.10.s2.7
language
English
LU publication?
yes
id
505c83ae-cc9f-4cc2-b8fc-44d6dffea921 (old id 295990)
date added to LUP
2007-09-16 11:30:56
date last changed
2017-10-01 04:53:29
@article{505c83ae-cc9f-4cc2-b8fc-44d6dffea921,
  abstract     = {This paper is devoted to an extension of Burchnall-Chaundy theory on the interplay between algebraic geometry and commuting differential operators to the case of q-difference operators.},
  author       = {Larsson, Daniel and Silvestrov, Sergei},
  issn         = {1402-9251},
  language     = {eng},
  number       = {Suppl. 2},
  pages        = {95--106},
  publisher    = {Bokförlaget Atlantis},
  series       = {Journal of Nonlinear Mathematical Physics},
  title        = {Burchnall-Chaundy theory for q-difference operators and q-deformed Heisenberg algebras},
  url          = {http://dx.doi.org/10.2991/jnmp.2003.10.s2.7},
  volume       = {10},
  year         = {2003},
}